Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    JANE NEWS FROM URODYNAMICS TEST
    avatar
    smjpain posted:
    Hi Jane well it's been awhile since I posted it has been very painful time since my last post I have had to be put back on Pain meds because my left lower abdominal pain possibly my GYN said it could be my Bladder spasiming I had Urodynamics, test on Tuesday. Had to go to the ER on Monday and Wed and was given morphin because I was in so much pain. Then Friday was meeting with my Awesome GYN to go over Uro test and pain he wants me to see A urogyncologyst because he doesn't think he can do surgery on me it is very risky and might not even work so he said he would do it but wants me to get looked at by a UroGyncologyst first and go from there and it will be in Iowa City so until I get in with her there he is having me on Lortab one every 4hrs and right now the dose is 5/500 but might have to be uped next week because I am building up a tollerence to it. He also wants to make sure I am not getting anymore yeast infections I am also going to a Imunologyst in Iowa City two days after christmas. I am still seeing my AWESOME vaginal PT. lady once a week in Iowa City and also a physchologyst to help me. I have latly not been getting alot of sleep because I am having really really bad dreams. That scare me so bad I wake up crying. I had trigger point injections done in my stomach also but they didn't help much. I have also had really bad vaginal odor but no known infections. I am just trying to figure this out why this stuff is still going on.
    Reply
     
    avatar
    Jane Harrison Hohner, RN, RNP responded:
    Dear smjpain: We were all wondering how things had been with you. Gosh, it sounds like you will be seeing a lot of specialists in Iowa City (urogynecologist, immunologist, and maybe the pelvic pain group). It's really a good thing that you are getting a comprehensive treatment plan which includes the pelvic floor PT and a psychologist with a specialty in chronic pain management. The current narcotic pain medication level, needed for pain control, sounds intense (ie morphine, and Lortab). It would be a gift if the source could be identified and treated--whether it would be pelvis, bladder, or whatever.

    We are glad to hear that the apparent yeast infections causing severe vaginal irritation and swelling are in remission right now. Your vaginal PT person must keep tabs on vaginal tissue health during your visits with her.

    Consider mentioning the poor sleep due to nightmares to your team. Sometimes certain medications can intensify vivid or bad dreams.

    Please let us know what happens with the uro-gynecologist. Particularly if they think bladder spasms are a factor in the chronic pelvic/abdominal pain. Spasms are usually treated with medication so that would spare you another surgery and the possible post-op infection outcomes.

    Yours,
    Jane


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.